# SDR SWIA202002248791

- Difficulty date: December 7, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Part number: NAS62033H
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON #1 HINGE FITTING OUTBD ANTI-MIGRATIION TAB HARDWARE CORRODED.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED  L/H AILERON # 1 HINGE FITTING OUTBD ANTI MIGRATION TAB HARDWARE  IAW CRJ 200 AMM.
